Alert archive / Oklahoma / Flash Flood Warnings in 2022

Flash Flood Warning 34, NWS Tulsa, OK

November 4, 2022Pittsburg County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Nov 4, 2022, 4:47 PM CDT for Pittsburg County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2022, 4:47 PM CDT (21:47 UTC)
Expired
Nov 4, 2022, 7:45 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pittsburg County, OK

The radar

The Tulsa radar (KINX), 126 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2022-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2022-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

143 
WGUS54 KTSA 042147
FFWTSA
OKC121-050045-
/O.NEW.KTSA.FF.W.0034.221104T2147Z-221105T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
447 PM CDT Fri Nov 4 2022

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Western Pittsburg County in southeastern Oklahoma...

* Until 745 PM CDT.

* At 447 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 3 inches of rain have fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges. The Stuart Mesonet site
           has measured 2.45 inches of rainfall in 1 hour so far.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mcalester...                       Kiowa...
  Savanna...                         Crowder...
  Canadian...                        Indianola...
  Ashland...                         Haywood...
  Scipio...                          Arpelar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3522 9559 3471 9590 3468 9589 3468 9609
      3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9600 3514 9591 3518 9587
      3519 9578 3518 9576 3521 9567 3521 9568

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 2:58 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Nov 4, 2:58 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
258 PM CDT Fri Nov 4 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through tonight )
Issued at 213 PM CDT Fri Nov 4 2022

Sharp cold front at 2 pm extends from Bartlesville to Bristow to
Shawnee and continues steadily advancing east. Mostly showers are
occurring along the boundary with stronger convection post-
frontal across western Oklahoma. Meanwhile storms continue to
increase in coverage across the warm sector across southeast
Oklahoma which which will carry the greatest severe threat near
term. Moderate instability (1000-1500 J/kg) exists ahead of the
front with 0-1km shear in excess of 30kt generally south of US
412. Overall, low level wind fields remain more backed south of
I-40 where greatest tornado threat will exist through late
afternoon all the way to the Red River. Elsewhere sufficient
shear exists for rotating, low-topped storms with a damaging wind
threat and brief spin-up potential. Activity is expected to
continue in banded, loosely organized or broken line form with
strongest activity preceding frontal surge until stronger forcing
associated with the upper low lifting across the Texas Panhandle
helps congeal thunderstorms into more single, solid line closer to
00Z. Shear/instability after 00Z will remain sufficient for QLCS
wind/tornado threat into western Arkansas with sporadic damaging
wind potential across the higher terrain where stronger storms
help brings winds to the surface. Excessive rainfall threat and
impact on rivers looks to remain low despite the potential for
multiple rounds of moderate to heavy downpours from southeast
Oklahoma into west-central Arkansas. Anomalously high PWAT values
and moisture transport into the area however does continue to
raise concerns for high rainfall rates and flash flooding with
some localized totals approaching 3 inches. Back edge of the
stronger storms should begin to move out of our western Arkansas
counties by 04Z with some wrap- around showers lingering across
far northern Oklahoma through 09Z. Gusty winds behind the front
will continue overnight with some mid 30s possible across
northeast Oklahoma.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 213 PM CDT Fri Nov 4 2022

Surface winds will remain westerly on Saturday in the wake of the
Pacific front with some weak cold advection holding temperatures
close to seasonal averages in the upper 50s to lower 60s under
mostly sunny skies. A fast moving clipper system near the Canadian
border will send another frontal boundary across the Southern
Plains on Sunday that looks to stall across north Texas. As the
flow returns out of the south Monday with deeper gulf moisture,
showers and thunderstorms are expected along the warm front.
Guidance suggests activity will mostly be confined across
southeast Oklahoma though some showers could linger into Tuesday
across northeast Okalhoma north of I-44 as some ripples in the
increasing southwest flow aloft move across the area. Temperatures
on Tuesday are not clear cut with the potential for scattered
showers and storms and cloud cover under a strong warm advection
pattern. Otherwise, expect both overnight lows and afternoon highs
to surge back well above normal through mid week with periods of
gusty late morning and afternoon winds Wednesday and Thursday. As
with the current system, extended guidance is struggling to reach
a consensus on the speed of the next major western US trough. The
current forecast sides with the faster GFS and Canadian
deterministic runs with scattered showers and isolated storms back
in the forecast Thursday afternoon and evening. Some colder air
looks to move in behind this late week front which could
complicate the precipitation type if it lingers into Friday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1246 PM CDT Fri Nov 4 2022

Thunderstorms...some of which are strong to severe...are expected
to expand in coverage across the CWA this afternoon and evening as
a strong cold front makes its way eastward through the region.
With the convection...LIFR/IFR conditions will become possible
with gusty to strong winds. Will continue with tempo groups for
timing of the greater storm potential. Behind the exiting
convection and frontal boundary...IFR/MVFR conditions are forecast
over the region while an upper level low pressure lifts northeast
into the Central Plains. There is some potential for additional
wrap around moisture to reach KBVO overnight...though for now will
hold off on mentioning. Conditions should begin to improve from
southwest to northeast overnight tonight into Saturday morning. By
the end of the TAF period...mostly clear skies and west to
southwesterly winds are forecast.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  41  63  48 /  90  60   0   0
FSM   78  46  63  45 / 100 100   0   0
MLC   75  40  63  48 / 100  70   0   0
BVO   77  38  61  45 / 100  60   0   0
FYV   76  40  59  43 /  90 100   0   0
BYV   77  43  58  45 /  90 100   0   0
MKO   77  40  61  45 / 100  90   0   0
MIO   78  40  59  45 /  90 100   0   0
F10   75  39  63  47 /  90  40   0   0
HHW   74  41  61  45 / 100 100   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...24
LONG TERM....24
AVIATION...20
Hazardous weather outlook, Nov 4, 1:35 PM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
135 PM CDT Fri Nov 4 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
135 PM CDT Fri Nov 4 2022

...SEVERE WEATHER ONGOING THIS AFTERNOON AND EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA OF GREATEST RISK...South of Interstate 40.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma into Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
All modes of severe weather including tornadoes continue to be
possible this afternoon and evening for eastern Oklahoma and
northwest Arkansas.

Thunderstorms will continue to increase in coverage and intensity
this afternoon through the mid evening hours across eastern
Oklahoma and northwest Arkansas as a strong cold front moves
through the region. Discrete storms to broken line segments are
possible this afternoon and look to become more linear by early
evening as storms move into northwest Arkansas. Instability
combined with strong wind shear values will help to increase
severe storm potentials across the region with the greater
severe potential across southeast Oklahoma into northwest
Arkansas. All modes of severe weather remain possible, including
the potential for tornadoes. As thunderstorms develop more into a
squall line early evening, damaging winds and also quick spin up
tornadoes are forecast to be the primary hazards. Thunderstorm
chances are forecast to taper off from west to east this evening,
with the majority of the storms pushing off to the east by
midnight tonight.

In addition to the severe threat, heavy rainfall will also be
possible. With portions of southeast Oklahoma into western
Arkansas seeing 1 to 3 inches of rain with locally higher amounts
possible. These heavy rains in a short period of time could lead
to flooding of low lying areas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...High Wind Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.

EXTENDED DISCUSSION...
Cooler and drier weather is expected Saturday in the wake of the
departing cold front. Warmer temperatures return Sunday and
continue through Thursday. There will be a small chance of showers
and storms Monday into Tuesday as moisture returns to the area,
and again late in the week as another cold front looks to approach
the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 4, 3:31 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
331 PM CDT Fri Nov 4 2022

OKZ065-066-071-042100-
Okmulgee OK-Okfuskee OK-McIntosh OK-
331 PM CDT Fri Nov 4 2022

...Strong thunderstorms will impact portions of northwestern
McIntosh, southern Okmulgee and eastern Okfuskee Counties through 400
PM CDT...

At 331 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles north of Wetumka to 5 miles south of
Henryetta. Movement was north at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Okmulgee...                       Okfuskee...
Henryetta...                      Morris...
Weleetka...                       Dewar...
Schulter...                       Grayson...
Hoffman...                        Clearview...
Okmulgee State Park...            Pharoah...
Bryant...

This includes Interstate 40 in Oklahoma between mile markers 220 and
245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3564 9626 3564 9619 3565 9619 3568 9580
      3532 9586 3530 9632
TIME...MOT...LOC 2031Z 189DEG 51KT 3533 9627 3537 9597

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 4, 3:49 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
349 PM CDT Fri Nov 4 2022

OKZ060-064-066-067-042115-
Tulsa OK-Okmulgee OK-Creek OK-Wagoner OK-
349 PM CDT Fri Nov 4 2022

...Strong thunderstorms will impact portions of southeastern Creek,
west central Wagoner, northern Okmulgee and southeastern Tulsa
Counties through 415 PM CDT...

At 349 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Okmulgee State Park to 3
miles northeast of Okmulgee. Movement was north at 75 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Okmulgee...                       Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Kiefer...                         Morris...
Beggs...                          Mounds...
Preston...                        Bald Hill...
Stonebluff...                     Okmulgee State Park...
Liberty...                        Hectorville...
Leonard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3600 9614 3600 9566 3586 9572 3585 9577
      3574 9577 3560 9582 3558 9619 3564 9619
      3564 9623
TIME...MOT...LOC 2049Z 196DEG 64KT 3565 9614 3566 9590

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 4, 4:06 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
406 PM CDT Fri Nov 4 2022

OKZ049-053-042145-
Choctaw OK-Pushmataha OK-
406 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southeastern
Pushmataha and central Choctaw Counties through 445 PM CDT...

At 406 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Soper, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Hugo...                           Antlers...
Rattan...                         Soper...
Kent...                           Snow...
Goodland...                       Messer...
Oleta...                          Cloudy...
Apple...                          Speer...
Dela...                           Unger...
Finley...                         Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3387 9578 3395 9588 3455 9533 3438 9508
      3392 9562 3391 9564 3391 9567 3388 9570
      3388 9571 3390 9575 3389 9576 3387 9577
TIME...MOT...LOC 2106Z 220DEG 47KT 3397 9572

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Nov 4, 4:11 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
411 PM CDT Fri Nov 4 2022

OKZ063-068-069-072-042200-
Adair OK-Sequoyah OK-Cherokee OK-Delaware OK-
411 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southeastern
Delaware, northwestern Sequoyah, Adair and southeastern Cherokee
Counties through 500 PM CDT...

At 411 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Cookson, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Sallisaw...                       Stilwell...
Westville...                      West Siloam Springs...
Watts...                          Marble City...
Adair State Park...               Brushy...
Eldon...                          Proctor...
Christie...                       Maryetta...
Cookson...                        Brushy Lake State Park...
Cherokee Landing State Park...    Bunch...
Lake Tenkiller State Park...      Baron...
Box...                            Ballard...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3548 9478 3563 9511 3629 9459 3579 9450
TIME...MOT...LOC 2111Z 212DEG 52KT 3566 9488

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Nov 4, 4:14 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
414 PM CDT Fri Nov 4 2022

OKZ070-072-074-042145-
Haskell OK-Muskogee OK-Sequoyah OK-
414 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of central Haskell,
southwestern Sequoyah and southeastern Muskogee Counties through 445
PM CDT...

At 414 PM CDT, Doppler radar indicated a strong thunderstorm near
Stigler, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Sallisaw...                       Stigler...
Vian...                           Gore...
Porum...                          Webbers Falls...
Whitefield...                     Tamaha...
Briartown...                      Kanima...
Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 282 and
305.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
and east central Oklahoma.

&&

LAT...LON 3513 9506 3527 9537 3528 9535 3530 9535
      3562 9510 3548 9479
TIME...MOT...LOC 2114Z 212DEG 51KT 3529 9516

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Nov 4, 4:39 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
439 PM CDT Fri Nov 4 2022

OKZ072-074-076-042215-
Haskell OK-Sequoyah OK-Le Flore OK-
439 PM CDT Fri Nov 4 2022

...A strong thunderstorm will impact portions of southeastern
Haskell, eastern Sequoyah and northwestern Le Flore Counties through
515 PM CDT...

At 439 PM CDT, Doppler radar indicated a strong thunderstorm near
Mccurtain, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sallisaw...                       Muldrow...
Roland...                         Keota...
Mccurtain...                      Bokoshe...
Gans...                           Mc Curtain...
Cowlington...                     Milton...

This includes Interstate 40 in Oklahoma between mile markers 306 and
321.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3506 9491 3518 9507 3564 9462 3555 9446
      3549 9445
TIME...MOT...LOC 2139Z 222DEG 41KT 3518 9494

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 1:39 PM CDTSpecial Weather StatementTSAMcIntosh36 min
Nov 4, 2:08 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Nov 4, 2:54 PM CDTSpecial Weather StatementTSAPittsburg51 min
Nov 4, 3:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha50 min
Nov 4, 3:27 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg3 hr
Nov 4, 3:31 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Nov 4, 3:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Nov 4, 3:59 PM CDTAreal Flood AdvisoryTSAPittsburg48 min
Nov 4, 4:01 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Rogers, Tulsa29 min
Nov 4, 4:06 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha39 min
Nov 4, 4:11 PM CDTSpecial Weather StatementTSAAdair49 min
Nov 4, 4:12 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Okmulgee and 3 more3 hr
Nov 4, 4:14 PM CDTSpecial Weather StatementTSAHaskell31 min
Nov 4, 4:20 PM CDTSevere Thunderstorm WarningTSAChoctaw55 min
Nov 4, 4:32 PM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha5 hr
Nov 4, 4:39 PM CDTSpecial Weather StatementTSASequoyah36 min
Nov 4, 4:39 PM CDTTornado Warning Tornado observedTSAChoctaw, Pushmataha51 min
Nov 4, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah40 min
Nov 4, 4:55 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Nov 4, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Nov 4, 5:06 PM CDTAreal Flood AdvisoryTSAAdair, Delaware4 hr
Nov 4, 5:21 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha39 min
Nov 4, 5:24 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more4 hr
Nov 4, 5:34 PM CDTSpecial Weather StatementTSARogers26 min
Nov 4, 5:40 PM CDTTornado WarningTSALeFlore, Pushmataha50 min
Nov 4, 5:46 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Nov 4, 5:47 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha4 hr
Nov 4, 5:49 PM CDTSpecial Weather StatementTSACraig41 min
Nov 4, 6:17 PM CDTAreal Flood AdvisoryTSASequoyah4 hr
Nov 4, 6:18 PM CDTTornado WarningTSALeFlore42 min
Nov 4, 6:19 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah41 min
Nov 4, 6:54 PM CDTFlash Flood WarningTSALeFlore, Sequoyah5 hr

Nearby

Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.